RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2004, Volume 40, Number 10, Pages 1305–1313 (Mi de11149)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

Duck trajectories in multidimensional singularly perturbed systems with a single fast variable

A. S. Bobkova

Lomonosov Moscow State University

Full text: PDF file (1191 kB)

English version:
Differential Equations, 2004, 40:10, 1373–1382

Bibliographic databases:

Document Type: Article
UDC: 517.928
Received: 23.06.2003

Citation: A. S. Bobkova, “Duck trajectories in multidimensional singularly perturbed systems with a single fast variable”, Differ. Uravn., 40:10 (2004), 1305–1313; Differ. Equ., 40:10 (2004), 1373–1382

Citation in format AMSBIB
\Bibitem{Bob04}
\by A.~S.~Bobkova
\paper Duck trajectories in multidimensional singularly perturbed systems with a single fast variable
\jour Differ. Uravn.
\yr 2004
\vol 40
\issue 10
\pages 1305--1313
\mathnet{http://mi.mathnet.ru/de11149}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2200002}
\transl
\jour Differ. Equ.
\yr 2004
\vol 40
\issue 10
\pages 1373--1382
\crossref{https://doi.org/10.1007/s10625-004-0001-5}


Linking options:
  • http://mi.mathnet.ru/eng/de11149
  • http://mi.mathnet.ru/eng/de/v40/i10/p1305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Appl. Industr. Math., 4:2 (2010), 194–199  mathnet  crossref  mathscinet
    2. L. I. Kononenko, “Relaksatsii v singulyarno vozmuschennykh sistemakh na ploskosti”, Vestn. NGU. Ser. matem., mekh., inform., 9:4 (2009), 45–50  mathnet
  • Number of views:
    This page:19
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019